I am still waiting to hear back from you. Still, as I am very concerned about your lad, I will leave my thoughts on what you have told me so far.
While his vomiting is a concern, there is a much bigger issue present. The brown odorous vomit you are seeing and the black feces are both red flags of a bleed in the upper region of the gastrointestinal tract (ie stomach or upper GI). Brown is the color blood turns when digested by the stomach acid, and then as it goes through the gut this turns the stool black.
In regards ***** ***** for upper GI bleeds, the most common causes are stomach ulcers, stomach damage due to foreign body ingestion, adverse reaction to some medications, and stomach or intestinal tumors. And it is worth noting that all of these issues would cause vomiting, nausea, anorexia (why he isn’t eating), lethargy, belly discomfort, and that worrying black feces.
With all this in mind, we do need to be proactive and aggressive in helping your lad (especially since we cannot see into him bleeding stomach to tell us if there is an ulcer about to perforate the stomach). Therefore, if possible, it would be ideal to get him to the vet urgently. They can help diagnose what is triggering his signs and get him onto some oral gastroprotectants (ie sucralfate) to coat any open stomach lesions, GI safe pain relief (ie bupenorphine, etc), and anti-vomiting medication to help us get him eating again (since an empty stomach means there is nothing for the stomach acid to digest but the stomach itself). Furthermore, they can fully examine him to ensure there is nothing else afoot putting him off food that could have caused this as a secondary issue.
If you cannot get him to the vet immediately, then I would say to at least consider treating him with an antacid to lower the stomach acid pH. These are available over the counter and pet friendly. I would advise only treating with one, but the two I tend to recommend are Pepcid (More Info/Dose @http://www.petplace.com/article/drug-library/library/over-the-counter/famotidine-pepcid) or Zantac (More Info/Dose @ http://www.petplace.com/article/drug-library/library/over-the-counter/ranitidine-hcl-zantac). You will want to give these 20 minutes before offering food and under the circumstances you will want to treat every 8 hours. Of course, if he cannot even keep this down then injectable anti-vomiting and ulcer medication would be needed.
Overall, I am quite concerned about the signs you are seeing. They are tell us that we have an upper GI bleed that could be a sign of a stomach ulcer or possibly something worse. Therefore, it would be ideal to get him checked right away. If there is any delay in doing so, then do treat him with an antacid now and keep a close eye on for any emergency signs (ie belly pain or paling of his gums).
In this situation, it would be prudent to get your wee one to the emergency vet. To find your local ER veterinary clinic, you can check @ http://www.vetlocator.com/ or http://www.veccs.org/index.php?option=com_hospitals&nationid=1&Itemid=193
Please take care,
If you have any other questions, please ask me – I’ll be happy to respond. Please remember to rate my service once you have all the information you need as this is the only way I am credited for aiding you. Thank you! : )